| Model Number |
4A7044 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the coude was curved and some just a slight curve.Follow up via phone on 26feb2021, when the catheters weren¿t curved enough, the customer had a hard time inserting and using them.
Additional Manufacturer Narrative
The reported event was unconfirmed.No root cause could be found because the reported event was unconfirmed.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the coude was curved and some just had a slight curve.Follow up via phone on 26feb2021, when the catheters weren¿t curved enough, the customer had a hard time inserting and using them.Per follow up on 02jun2021, customer stated that the coude touchless catheter kits have virtually no coude.As a paraplegic, these kits could be invaluable if they were more user friendly.When the catheter had a well defined coude at least 45 degrees, they work almost 100 percent of the time.Per follow up on 08jun2021, customer stated that the issue was not with one particular lot and it had been many lots over the years and the issue was constant.Also added that coude was either not defined enough or not there at all.Per follow up on 16jun2021, it was stated that the coude catheters work great, but 90 percentage of them do not have nearly enough coude to be effective.